MathSciNet Relay Station
MathSciNet bibliographic data
MR2522998 47H09 (47H10)
Qin, Xiaolong; Cho, Yeol Je; Kang, Shin Min; Zhou, Haiyun Convergence of a modified Halpern-type iteration algorithm for quasi-$\phi$-nonexpansive mappings. Appl. Math. Lett. 22 (2009), no. 7, 1051–1055.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement